Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 4, NWS Gray, ME

January 10, 2012

NWS Gray, ME issued this small craft advisory at Jan 10, 2012, 3:24 AM EST. It took effect at May 8, 2012, 2:00 PM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2012, 3:24 AM EST (08:24 UTC)
In effect from
May 8, 2012, 2:00 PM EDT
Expired
May 10, 2012, 8:00 PM EDT
In force
54 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WHUS71 KGYX 100824
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
324 AM EST TUE JAN 10 2012

ANZ150>154-102330-
/O.NEW.KGYX.SC.Y.0004.120110T0824Z-120111T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
324 AM EST TUE JAN 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. 

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30
  KT...ESPECIALLY THIS AFTERNOON AND EVENING. SEAS 3 TO 5
  FEET...LOCALLY UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
007 
WHUS71 KGYX 102008
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
308 PM EST TUE JAN 10 2012

ANZ150>154-111115-
/O.CON.KGYX.SC.Y.0004.000000T0000Z-120111T1000Z/
/O.NEW.KGYX.GL.A.0001.120112T1100Z-120113T0100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
308 PM EST TUE JAN 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. 

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
414 
WHUS71 KGYX 071842
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
ISSUED BY NATIONAL WEATHER SERVICE CARIBOU ME
242 PM EDT MON MAY 7 2012

ANZ150>154-080945-
/O.NEW.KGYX.SC.Y.0004.120508T1800Z-120509T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
242 PM EDT MON MAY 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT TUESDAY. 

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
361 
WHUS71 KGYX 072259
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
659 PM EDT MON MAY 7 2012

ANZ150>154-080900-
/O.CON.KGYX.SC.Y.0004.120508T1800Z-120509T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
659 PM EDT MON MAY 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
TUESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
367 
WHUS71 KGYX 080732
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
332 AM EDT TUE MAY 8 2012

ANZ150>154-082245-
/O.EXT.KGYX.SC.Y.0004.120508T1800Z-120510T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
332 AM EDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
233 
WHUS71 KGYX 081904
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
304 PM EDT TUE MAY 8 2012

ANZ150>154-091015-
/O.EXT.KGYX.SC.Y.0004.000000T0000Z-120510T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
304 PM EDT TUE MAY 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS...10 TO 20 KT...WITH SOME GUSTS TO 25 KT OVER THE OUTER
  WATERS.

* SEAS...SEAS 5 TO 9 FEET OVER THE OUTER WATERS...WITH SEAS 4 TO 7
  FEET TONIGHT. SEAS WILL BE VERY SLOW TO SUBSIDE WEDNESDAY AND
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
708 
WHUS71 KGYX 090503
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
103 AM EDT WED MAY 9 2012

ANZ150>154-092015-
/O.CON.KGYX.SC.Y.0004.000000T0000Z-120510T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
103 AM EDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. A FEW GUST UP
  TO 35 KT OVER THE EASTERN OUTER WATERS.

* SEAS...4 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
510 
WHUS71 KGYX 090721
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
321 AM EDT WED MAY 9 2012

ANZ150>154-092000-
/O.EXT.KGYX.SC.Y.0004.000000T0000Z-120511T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
321 AM EDT WED MAY 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT OVER THE BAYS
  TODAY. SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT AND A FEW
  GUSTS UP TO 35 KT OVER THE OUTER WATERS TODAY. WINDS AND GUSTS
  WILL DROP BELOW 25 KT TONIGHT AND THURSDAY.

* SEAS...3 TO 5 FT OVER THE BAYS AND 4 TO 8 FT OVER THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 9:30 PM EST, 5 hours 54 minutes earlier.

Area forecast discussion, Jan 9, 9:30 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
930 PM EST MON JAN 9 2012

.SYNOPSIS...
HIGH PRESSURE WILL SHIFT WELL OFFSHORE OVERNIGHT. LOW PRESSURE
CROSSING NORTHERN QUEBEC WILL SWING A TRAILING COLD FRONT ACROSS
THE REGION ON TUESDAY. LOW PRESSURE WILL APPROACH NEW ENGLAND
FROM THE SOUTHWEST WEDNESDAY NIGHT AND WILL PASS NEAR CAPE COD ON
THURSDAY. LOW PRESSURE WILL LIFT NORTH OF THE REGION THURSDAY
NIGHT WITH A TRAILING COLD FRONT PUSHING OFFSHORE FRIDAY. HIGH
PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST FRIDAY NIGHT AND
SATURDAY. A WEAK AREA OF LOW PRESSURE WILL MOVE EAST FROM THE
GREAT LAKES SATURDAY NIGHT AND WILL PUSH EAST THROUGH NEW ENGLAND
ON SUNDAY.

&&

.NEAR TERM /UNTIL 7 AM TUESDAY MORNING/...

930 PM...I ADJUSTED MIN TEMPERATURES DOWN IN A FEW LOCATIONS.
OTHERWISE...NIL SIGNIFICANT CHANGES.

555 PM...A FEW LIGHT ECHOES ON KGYX RADAR IN RESPONSE TO WEAK WARM
AIR ADVECTION...WITH SLIGHT CHC POPS FOR FLURRIES ADDED OR
EXPANDED ACROSS THE FORECAST AREA FOR MAINE FOOTHILLS WITH UPDATE.
MINOR ADJUSTMENTS TO 1ST PERIOD TEMPS/DEW POINTS BASED ON MESONET.

UPDATE...NO CHANGES TO CURRENT FCST...INPUT CURRENT OBS AND
TRENDED FROM THERE.

PREVIOUS DISCUSSION...CLEARING THIS EVE TO GIVE WAY TO CLOUDS
LATER TNGT...AS NEXT S/WV TROF APPROACHES FROM THE W. THIS AND
INCREASING SWLY FLOW AHEAD OF THE SFC FRONT SHOULD KEEP LOWS IN
THE TEENS/20S. SCHC FOR SHSN IN THE MTNS EARLY THIS EVE UNTIL
BRIEF HIGH PRES SLIDES ACROSS THE AREA.

&&

.SHORT TERM /7 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
S/WV DIVING ACROSS UPR MIDWEST ARRIVES EARLY TUE. MAIN FORCING DIVES
S OF THE CWA AND FOSTERS COASTAL LOW DEVELOPMENT WELL OUT TO SEA.
BUT IT WILL DRAG A SFC COLD FNT THRU THE AREA DURING THE DAY. MAINLY
AN INCREASE IN CLOUDS FOR MOST AREAS...WITH SHSN MOST LIKELY FOR
MTNS AND FOOTHILLS. WLY AND NWLY FACING UPSLOPE AREAS LIGHT ACCUM
SNFL IS PSBL. ELSEWHERE SCHC SHSN SHOULD COVER IT. CAA ON THE
BACKSIDE OF S/WV SHOULD COOL THINGS OFF NICELY TUE NGT. MAV/MET HAVE
COME IN WITH TEMPS WELL BLO ZERO ACROSS THE N...HAVE BLENDED WITH
PREVIOUS FCST TO TEMPER CHANGE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
CLOUDS WILL INCREASE WEDNESDAY AHEAD OF APPROACHING SOUTHERN
STREAM SYSTEM. BY LATE WEDNESDAY NIGHT...-SN WILL BEGIN TO BREAK
OUT OVER SOUTHERNMOST PORTIONS OF THE FORECAST AREA. THIS IS WHERE
MODELS BEGIN TO DIVERGE...HOWEVER...THERE IS IMPROVED CONSENSUS IN
SEVERAL OF THE 12Z MODEL RUNS (THE 12Z NAM IS NOT IN THIS
CONSENSUS CAMP).

GFS HAS DONE AN ABRUPT RIGHT HAND TURN WITH THE SYSTEM...PERHAPS A
TAD FURTHER SOUTH AND EAST WITH THE COASTAL LOW THAN THE NEW GGEM.
WE ARE JUST GETTING DATA IN FROM THE NEW EURO...WHICH APPEARS TO
BE SLIGHTLY FURTHER NORTH WITH THE TRACK OF THIS SYSTEM WHICH
SEAMS LIKE A REASONABLE SOLUTION.

THIS WILL BRING MAINLY SNOW...BUT ALSO POSSIBLY A MIX OF RAIN AND
SNOW ALONG THE IMMEDIATE COAST THURSDAY...BEFORE THE PCPN SPREADS
NORTHWARDS.

EXPECT MODELS TO CONTINUE TO HAVE ISSUES WITH THESE TWO SYSTEMS
IN TERMS OF HOW THEY PLAY OFF EACH OTHER OVER THE NEXT DAY OR
TWO.

IN ANY CASE...A STRONG FRONT...WITH AN ACCOMPANYING SURFACE WAVE
WILL CROSS THE AREA FRIDAY. BOUNDARY LAYER TEMPS MAY ALLOW FOR A
MIX OF RAIN AND SNOW ALONG THE COAST AS THIS PIECE OF ENERGY RACES
THROUGH.

THEREAFTER...UPPER LOW OVER SE CANADA AND NEW ENGLAND SYSTEM MERGE
INTO ONE STORM IN CANADA. THIS WILL BRING VERY WINDY AND COLD
CONDITIONS TO THE REGION ON SATURDAY...WITH UPSLOPE -SHSN IN THE
MOUNTAINS. A FEW OF THESE SNOW SHOWERS OR FLURRIES MAY REACH THE
COAST DURING THE DAY.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...VFR CONDS EXPECTED TO PREVAIL. MVFR OR LOWER CONDS
PSBL IN MTN SHSN TUE WITH FROPA.

LONG TERM...
CONDS LOWERING TO IFR AND LIFR THURSDAY OVER SOUTHERN
AREAS...BEFORE -SN SPREADS NORTHWARD DURING THE DAY. AGAIN...THIS
IS HIGHLY DEPENDENT ON THE EXACT TRACK OF THE SYSTEM.

&&

.MARINE...
SHORT TERM...WINDS AND SEAS EXPECTED TO APPROACH BUT REMAIN JUST
BLO SCA THRESHOLDS LATE TNGT. TOMORROW AFTN AHEAD OF COLD FNT
WINDS AND SEAS MAY INCREASE TO MARGINAL SCA.

LONG TERM...
SCA WINDS ARE LIKELY ON THURSDAY...AND DEPENDING ON
THE OUTCOME OF THE EXACT TRACK OF THIS SYSTEM...THERE MAY BE GALE
FORCE WINDS FOR A BRIEF PERIOD. GALES PSBL OVER THE WEEKEND BEHIND
THE DEPARTING AND STRENGTHENING LOW.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

ES
Hazardous weather outlook, Jan 9, 5:27 AM EST, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
527 AM EST MON JAN 9 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-101030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
527 AM EST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-101030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
527 AM EST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:04 PM ESTWinter Storm WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more24 hr
Jan 10, 3:08 PM ESTGale WatchGYX14 hr

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.